# SDR UPS99830037

- Difficulty date: June 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N750UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45950
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Bs 32
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 COCKPIT SUB-FLOOR INTERCOSTAL VERTICAL SUPPORT FITTING IS CRACKED, FS -32.OO LBL 12.  REPAIRED FITTING IAW DH SK750-913.
